Alert archive / Illinois / Frost Advisories in 2016

Frost Advisory 2, NWS Chicago, IL

May 14, 201616 counties in Illinois; 5 counties in Indiana

NWS Chicago, IL issued this frost advisory at May 14, 2016, 3:05 AM CDT for 16 counties in Illinois; 5 counties in Indiana. It took effect at May 15, 2016, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 14, 2016, 3:05 AM CDT (08:05 UTC)
In effect from
May 15, 2016, 1:00 AM CDT
Expired
May 15, 2016, 8:00 AM CDT
In force
7 hr
Issued by
NWS Chicago, IL
All 21 counties

Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 15 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2016-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2016-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1869 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

658 
WWUS73 KLOT 140805
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
305 AM CDT SAT MAY 14 2016

...FROST EXPECTED TONIGHT...

.CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DIP INTO THE
LOWER TO MIDDLE 30S TONIGHT. WINDS MAY NOT BE CALM OVERNIGHT...BUT
AREAS OF FROST ARE STILL LIKELY.

ILZ003>006-008-010>013-141615-
/O.NEW.KLOT.FR.Y.0002.160515T0600Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON
305 AM CDT SAT MAY 14 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF
  LEFT UNCOVERED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

KMD
5 follow-up statements
230 
WWUS73 KLOT 141559
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1059 AM CDT SAT MAY 14 2016

...FROST EXPECTED TONIGHT...

.CLEARING SKIES TONIGHT WILL ALLOW TEMPERATURES TO DIP INTO THE
LOWER TO MIDDLE 30S TONIGHT. WINDS MAY NOT BE CALM OVERNIGHT...
BUT AREAS OF FROST ARE STILL LIKELY.

ILZ003>006-008-010>013-150000-
/O.CON.KLOT.FR.Y.0002.160515T0600Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON
1059 AM CDT SAT MAY 14 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...LOWER TO MIDDLE 30S.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
674 
WWUS73 KLOT 141935
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
235 PM CDT SAT MAY 14 2016

...FROST EXPECTED TONIGHT...

.CLEARING SKIES LATER THIS EVENING WILL ALLOW TEMPERATURES TO DIP
INTO THE LOWER TO MIDDLE 30S. WINDS MAY NOT BE CALM 
OVERNIGHT...BUT PATCHY TO AREAS OF LAST SEASON FROST ARE LIKELY
AWAY FROM DOWNTOWN CHICAGO AND LAKE MICHIGAN.

ILZ014-019>023-032-033-039-INZ001-002-010-011-019-150345-
/O.EXA.KLOT.FR.Y.0002.160515T0600Z-160515T1300Z/
COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-
FORD-LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...CHICAGO...OTTAWA...OSWEGO...MORRIS...
JOLIET...KANKAKEE...PONTIAC...WATSEKA...PAXTON...GARY...
VALPARAISO...MOROCCO...RENSSELAER...FOWLER
235 PM CDT SAT MAY 14 2016 /335 PM EDT SAT MAY 14 2016/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO 8 AM CDT
/9 AM EDT/ SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO 8 AM
CDT /9 AM EDT/ SUNDAY. 

* TEMPERATURE...MID 30S AWAY FROM DOWNTOWN CHICAGO AND LAKE
  MICHIGAN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ILZ003>006-008-010>013-150345-
/O.CON.KLOT.FR.Y.0002.160515T0600Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON
235 PM CDT SAT MAY 14 2016

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...LOWER TO MID 30S AWAY FROM LAKE MICHIGAN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MTF
520 
WWUS73 KLOT 150200
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
900 PM CDT SAT MAY 14 2016

...FROST EXPECTED TONIGHT...

.CLEARING SKIES OVERNIGHT WILL COMBINE WITH AN UNSEASONABLY COOL
AIR MASS TO ALLOW TEMPERATURES TO DIP INTO THE LOWER TO MIDDLE
30S. WHILE WINDS WILL NOT LIKELY BE CALM...THEY WILL DIMINISH
ENOUGH TO ALLOW PATCHY FROST TO DEVELOP AWAY FROM DOWNTOWN CHICAGO
AND THE LAKE MICHIGAN SHORE.

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151000-
/O.CON.KLOT.FR.Y.0002.160515T0600Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON...
CHICAGO...OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
900 PM CDT SAT MAY 14 2016 /1000 PM EDT SAT MAY 14 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /2 AM EDT/ TO
8 AM CDT /9 AM EDT/ SUNDAY...

* TEMPERATURE...LOWER TO MIDDLE 30S AWAY FROM LAKE MICHIGAN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RATZER
046 
WWUS73 KLOT 150832
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
332 AM CDT SUN MAY 15 2016


ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151300-
/O.CON.KLOT.FR.Y.0002.000000T0000Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON...
CHICAGO...OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
332 AM CDT SUN MAY 15 2016 /432 AM EDT SUN MAY 15 2016/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /9 AM EDT/
THIS MORNING...

* TEMPERATURE...LOWER TO MIDDLE 30S AWAY FROM LAKE MICHIGAN.

* IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF 
  LEFT UNCOVERED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JEE
780 
WWUS73 KLOT 151252
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
752 AM CDT SUN MAY 15 2016


ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
151400-
/O.EXP.KLOT.FR.Y.0002.000000T0000Z-160515T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-PORTER-NEWTON-JASPER-BENTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...ELGIN...WHEATON...
CHICAGO...OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...
PONTIAC...WATSEKA...PAXTON...GARY...VALPARAISO...MOROCCO...
RENSSELAER...FOWLER
752 AM CDT SUN MAY 15 2016 /852 AM EDT SUN MAY 15 2016/

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT /9 AM EDT/ THIS
MORNING...

TEMPERATURES CONTINUE TO WARM INTO THE 40S THIS MORNING...SO THE
THREAT OF FROST IS ENDING.

$$

KJB

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this frost advisory went out at May 14, 2:52 AM CDT, 13 minutes earlier.

Area forecast discussion, May 14, 2:52 AM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
252 AM CDT SAT MAY 14 2016

.SHORT TERM...
250 AM CDT

Through Sunday...

Rain is coming to end early this morning and is being replaced by an
unseasonably cold airmass. The story for the weekend will be the
cold temperatures, and frost potential tonight. 0z soundings from
KMPX and KINL had 850 mb temperatures of -5C and -7C respectively
(with rap analysis depicting -12C at KINL now), near the coldest
on record temperatures at this level. We are already feeling the
effect of this colder airmass with readings in the mid 60s Friday
replaced by low to mid 40s area-wide.

The upper low responsible for the rain last night will shift north
from northern Lake Superior to Hudson Bay this afternoon.
Additional shortwave energy will dive down the back side of the
low today and drive a portion of the colder airmass overhead
today. With the low heading northward though, the core of the
cold will remain to our north. In spite of that, with 850
temperatures near record cold levels coupled with an extensive
stratocumulus cloud deck that will be in place providing mostly
cloudy to partly sunny conditions through the day, highs today
will top out in the upper 40s to lower 50s in most areas. These
highs are more on par with normal highs for the end of March and
the start of April. Record low maximums are in the low to mid 40s.
We also get a rare opportunity to mention wind chill values, which
will make it feel like the low to mid 40s for areas north of
Interstate 80 today. A few showers but more so sprinkles are
possible this afternoon as we will have a deeply mixed boundary
layer under northwest flow.

Guidance is now suggesting a bit more clearing for tonight, which
should easily allow temperatures to drop into the 30s area wide.
Dewpoint spreads are forecast to be a little larger, and this
coupled with some wind component being maintained looks to inhibit
the widespread nature of frost, but do expect at least some
frost tonight given MOS lows into the low to mid 30s. We will add a
frost advisory for our north and northwestern counties given a
better potential here, and will let the day shift determine if it
will be more than patchy elsewhere.

Surface high pressure will move in from the west on Sunday
which will allow for more sunshine than on Saturday. The center
of high pressure will pass through central and southern Illinois,
and we will see some airmass recovery, but still well below normal
highs will hold in the 50s.

KMD

&&

.LONG TERM...
250 AM CDT

Monday through Friday...

Another shortwave will dive southward on the back side of the Canadian
upper low later Monday into Tuesday. Meanwhile, our attention
will shift to a slow moving upper low that will move across the
Pacific Northwest today then inch eastward across the mountain
west region. Semi-moist return flow behind departing surface high
pressure and ahead of the low in southwest flow,another area of
precipitation will be working is way eastward through the plains.
Northeast Illinois and northwest Indiana find themselves in the
squeeze play between these two systems. We could see a little
light rain sneak into our Illinois and Wisconsin border region
Monday night.

Tuesday will feature a backdoor cold front that will keep the
area in cool though mostly dry onshore flow through Wednesday.
This front may also act as a trigger for some light rain, but
should help to keep the southern stream activity across Central
Illinois and points south. The surface high associated with this
front will move over Lake Michigan by midweek. Models disagree
how quickly the high will shift east, but a gradual moderation of
the cooler air mass will continue through late week. Temperatures
at the lake will be much slower to recover given the onshore
winds.

KMD

&&

.AVIATION...
FOR THE 06Z TAFS...

Low pressure has moved into lower Michigan while the training cold
front has pushed southwest from the low through northern Indiana
to southeastern Missouri and has moved east of all of the
terminals. winds have shifted to NWLY-NNWLY with gusts to around
25 kt with occasional gusts to around 30 kt. With high pressure
and cooler air spreading across the Middle and Upper Mississippi
Valllies and into southern Wisconsin and northwestern
Illinois...sky conditions will improve quickly, with some
lingering IFR at GYY and MVFR at MDW. ORD, DPA and RFD have
already improved to VFR. With persistent cold, dry advection, cigs
will continue to improve through the night and remain VFR through
the remainder of the period.

The primary concern for the remainder of the night and through the
day tomorrow will be winds. As the high pressure continues to
build southeast, and the axis of high pressure extending from the
Missouri Valley through the Lower Ohio Valley, wind direction
should remain NWLY through the day Friday. Cold advection and
modest pressure rises should keep gustiness going through the
night and the day tomorrow, with gusts to 23 kt and occasionally a
little higher, perhaps 25 to 27 kt. by early evening, the pressure
gradient and cold advection will weaken and winds should begin to
drop off while backing to more WNWLY.

Krein

&&

.MARINE...
303 PM CDT

A strong cold front will push over the lake into this evening. In
its wake expect northwest winds to increase up to 25 to 30
kt...with these gusty winds continuing into Saturday. These
winds...and the associated high waves...will produce small craft
advisory conditions for the near shore waters of the lake. Winds
are expected to remain northwesterly over the lake through Sunday
morning...before they begin to back west-southwesterly late in the
day...then increase to 15 to 20 kt on Monday. Another cold front
is forecast to shift southward down Lake Michigan Monday night
into Tuesday...resulting in another period of northerly winds into
the middle of next week.

KJB

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Small Craft Advisory...NEARSHORE WATERS
     UNTIL 7 PM Saturday.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, May 13, 3:45 PM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
345 PM CDT FRI MAY 13 2016

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
142045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
345 PM CDT FRI MAY 13 2016 /445 PM EDT FRI MAY 13 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED:
  LIMITED RISK OF THUNDERSTORMS...WITH AN ASSOCIATED:
  LIMITED HAIL RISK...UP TO QUARTER SIZE. LIMITED THUNDERSTORM
  WIND DAMAGE RISK...UP TO 60 MPH.

DISCUSSION:

A FEW STRONG STORMS ARE POSSIBLE MAINLY WEST OF INTERSTATE 55 AND
SOUTH OF INTERSTATE 80 THROUGH EARLY THIS EVENING. SEVERE WEATHER
IS NOT EXPECTED TO BE WIDESPREAD.

IN ADDITION...FLOODING IS OCCURRING ALONG PORTIONS OF THE
ILLINOIS... KANKAKEE...AND THE EAST BRANCH OF THE DUPAGE RIVERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SATURDAY...
 ELEVATED FROST RISK.

DISCUSSION:

OUTLYING AREAS...ESPECIALLY ACROSS NORTH CENTRAL ILLINOIS...WILL BE
SUSCEPTIBLE TO FROST SATURDAY NIGHT.

IN ADDITION...FLOODING WILL CONTINUE ALONG PORTIONS OF THE KANKAKEE
AND ILLINOIS RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED INTO EARLY THIS EVENING.

&&

GENERAL STORM MOTION OF THE DAY:

MOVING EAST-SOUTHEAST AT 45 MPH.

&&

LMZ740>745-142045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
345 PM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH SATURDAY AFTERNOON.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-142045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
345 PM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING OVER SOUTHERN LAKE
MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

KJB

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:36 AM CDTRiver Flood WarningLOTWill9 hr

Nearby

Frost Advisories in Illinois, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.